International Journal of Combinatorial Graph Theory and Applications

 

Vol. 4, No. 1, (January-June, 2019)

 

     1. ON THE CROWN GRAPH DECOMPOSITIONS CONTAINING ODD CYCLE 

Author: Zhihe Liang, Jinping Guo & Jianyong Wang                        DOWNLOAD              

 

      2.PARTIAL FRACTION DECOMPOSITIONS AND SOME TRIGONOMETRIC IDENTITIES 

Author : Jingchun Wang, Shuyang Li & Xin Wang                                              DOWNLOAD

 

      3. THE MATH MODEL AND ALGORITHM FOR THE DYNAMIC MINIMUM TIME PATH PROBLEM WITH CURFEWS 

Author: Cai-Xiang He & Shao-Ming Wang                                              DOWNLOAD    

  

      4. WIENER POLYNOMIAL AND WIENER INDEX FOR GRAPHS DERIVED FROM PATH GRAPHS 

Author: J. Baskar Babujee & A. Joshi                                                    DOWNLOAD              

 

      5. BOUNDED CONFLICT FREE PETRI NETS RELATIVE TO (ZnA) 

Author: K. Thirusangu & R. Rajeswari                                                             DOWNLOAD









© Copyright ASHWIN ANOKHA PUBLICATIONS & DISTRIBUTIONS